# SDR GTIA9700089

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - AFT CARGO DOOR BEAM NR 1 AFT ATTACH ANGLE CRACKED.  REPAIR PER SRM 51-10-4, 51-30-5, 51-30-1 (NEW PART INSTALLED).  (M)
